# SDR 95ZZZX5706

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N761HS
- Make and model: Cessna T210M
- Aircraft serial: 21062275
- Propeller: Mcauly D3A34C402
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Excess Corrosion
- Location: Propeller
- Part time: 1,040 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER SLOW TO OPERATE.  EXCESSIVE RUST, CORROSION, AND CONDENSATION FOUND INSIDE.  OHC PROPELLER AT RECOMMENED TBO.
